# SDR SWAA2025051469795

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSTOMER REQUEST R.L. PASSENGER CABIN; STOWBIN EGRESS LIGHT 3CBA DOES NOT STAY ON .<[01] OPENED AIRGRILL AT M1668 POWER SUPPLY IAW AMM 33-51-06-960-806 STEP 5.A-E(3).  REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1668 IAW AMM 33-5106-960-806 STEP 5.E(4).  ACCOMPLISHED INSTALLATION TEST FOR EMERGENCY POWER SUPPLY M1668 IAW AMM 33-5106-960-806 STEP 5.E(5). TEST GOOD.  CLOSED AIRGRILL AT M1668 POWER SUPPLY IAW AMM 33-51-06-960-806 STEP 5.F.;[02] C/W AUDIT C/W;[03] PART ROBBED FROM A/C 8938 ON TTG8Q010CKBS
